# SDR QMLA2010090510057

- Difficulty date: September 5, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- Aircraft time: 3,860 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG121Q
- Part serial: 10305
- Condition: Inoperative
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AROUND 20 MINUTES INTO A FLIGHT, THE GEN LIGHT ILLUMINATED.  THE PILOT THEN DIVERTED AND CALLED THE MECHANIC.  THE MECHANIC THEN R & R THE STARTER/GEN WITH SERVICEABLE O/H UNIT.  ACFT RETURNED TO SERVICE.
